# SDR UALA2009081002442

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520 Rbl 41.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 520 RBL 41.5 FLOOR BEAM UPPER CHORD CORROSION.  MAJOR REPAIR ACCOMPLISHED: CUT UPPER CHORD AND REMOVED STIFFENERS. FABRICATED AND INSTALLED REPAIR PARTS.
